# SDR SWIA200211196

- Difficulty date: August 29, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 22,263 hours, 19,639 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND NORMALLY ON APPROACH OKC.  DID QRH PROCEDURE AND A MANUAL EMER GEAR EXT, ALL NORMAL.  LOST NWS ON TAXI INTO GATE.  COULD NOT RESET.  AS ON FIRST EXT AT 180 KIAS, TRIED TWO MORE NORMAL EXTENSIONS (NOTE NW STEERING HAD BEEN FAIRLY SENSITIVE PRIOR LEGS).  REMOVED AND REPLACED MLG SOLENOID SELECTOR VALVE PER MM 32-33-10.  CYCLED LANDING GEAR, OPS CHECKS GOOD.  NO LEAKS NOTED.  NOSE WHEEL STEERING OPS CHECKS GOOD.
